Results 1 to 2 of 2

Thread: Mirt diary

  1. #1

    Mirt diary

    I had a bout of severe insomnia caused by anxiety. My doctor prescribed mirtazapine to help me sleep and to help with the nervousness. I was signed off work and this alone improved my sleep a little within a couple of days, before starting the tablets.

    ive now been on mirt for four nights. I’m only taking a quarter of a 15mg tablet per night as I have struggled with side effects after starting antidepressants at full dose in the past. On the first night I slept like a log. The deepest longest sleep I have had for a long time. For the last three nights I have fallen asleep but i have woken up many times and the sleep feels very light. I’ve also been having strange dreams.

    Apart from that that I haven’t felt any side effects apart from perhaps feeling a little dazed and ‘out of it’, although I was feeling a bit like this with anxiety and I do also have residual symptoms from an inner ear infection, so it’s difficult to determine what the cause is. I’ve also had a dry mouth through the night.

  2. #2
    Join Date
    Jan 2017
    Posts
    1,705

    Re: Mirt diary

    Quote Originally Posted by Knickersinatwist View Post
    On the first night I slept like a log. The deepest longest sleep I have had for a long time. For the last three nights I have fallen asleep but i have woken up many times and the sleep feels very light. Iíve also been having strange dreams.
    A quarter of 15mg isn't much so the interrupted sleep isn't a surprise. Even at 15mg mirtazapine mostly acts as a very sedating antihistamine, not an antidepressant. It is a more potent antihistamine than most of the antihistamines on pharmacy shelves. Your dreams may not be any stranger than they usually are, it's just that the lighter sleep state is exposing them to conscious awareness

    I do also have residual symptoms from an inner ear infection,
    An immune system in overdrive fighting an infection can significantly exacerbate anxiety and depression.

    Iíve also had a dry mouth through the night.
    This is, unfortunately, a very common antihistamine side-effect. It may ease after a while.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Mirt Diary
    By anxiousjomo in forum Mirtazapine /Zispin
    Replies: 244
    Last Post: 17-09-19, 11:29
  2. Replies: 4
    Last Post: 08-12-14, 20:19
  3. New to mirt and changes
    By warbaby71 in forum Mirtazapine /Zispin
    Replies: 12
    Last Post: 15-09-12, 15:56
  4. Cit 2 Mirt
    By oldtime in forum Mirtazapine /Zispin
    Replies: 9
    Last Post: 18-04-12, 16:08

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •